Questions

Vanilla cheese gives a sharp sugar jump in a child: what to do?

My daughter loves vanilla cheese very much. But we can not adapt to it. We are on the pump. On the cheese, we add another additional insulin unit, but this also stopped helping. The bolus was always stretched for an hour, it always went well. And now right up to 16 began to rise. What to do, what to do?
Tatyana

Hello Tatiana!

As I understand it, you mean sweet vanilla cheese curd (either glazed or just sweet curd cheese). By the amount of insulin: indeed, we add short insulin, calculating the HEE and knowing our carbohydrate ratio. Now, apparently, the child's need for insulin is growing (you can recalculate the carbohydrate ratio).

But the danger of sweet cheeses is that they contain fast carbohydrates - in any case, the cheese will give a jump in blood sugar, which is absolutely not useful for diabetes.

Therefore, it is better to remove such products from the diet. You can make vanilla cheese, bake it yourself, replacing sugar with stevia or erythrol (safe sugar substitutes). Such homemade sweets on sugar substitutes will not increase blood sugar levels.

Doctor endocrinologist Olga Pavlova

Watch the video: HOW TO MAKE A UNICORN CAKE - NERDY NUMMIES (November 2019).

Loading...